Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 6 > No. 6-3S

 
   

Upper bounds for E-J matrices

PP: 1125-1128
Author(s)
F. Aydin Akgun, B. E. Rhoades,
Abstract
In a recent paper [5] Lashkaripour and Foroutannia obtained the norm of a Hausdorff matrix, considered as a bounded linear operator from ℓp(w) to ℓp(v), where ℓp(w) and ℓp(v) are weighted ℓp -spaces, and p  1. As a corollary to this result they obtain a new proof for a Hausdorff matrix, with nonnegative entries, to be a bounded operator on ℓp for p > 1. In this paper these results are extended to the Endl- Jakimovski (E-J) generalized Hausdorff matrices.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved